Probabilistic analysis of the greedy algorithm.
It is shown that the greedy algorithm in the average case (in some probabilistic model) finds almost minimum covers. It is shown also that in the average case the ratio of the size of minimum cover to the size of minimum fractional cover has logarithmic order in the size of the ground set.
Proceedings of the Institute for System Programming, vol. 6 (in Russian), 2004, Стр. 101-108.
ISSN 2220-6426 (Online), ISSN 2079-8156 (Print).Full text of the paper in pdf (in Russian) Back to the contents of the volume